MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11- secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
 
Event or Problem Description
A medical professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurred vision.In a separate visit the lens was rotated/ repositioned.Medication was prescribed.At a later date the lens was exchanged.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional data: d4.- model#: "vticm5_ 12.6" should be added.D4.- serial#: "(b)(6)" should be added.D4.- expiration date: "12/31/2026" should be added.D4.- primary uniquq identifier (udi)#: "(b)(4)" should be added.H4.- device manufacture date: "01/23/2024" should be added.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5- a medical professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurred vision.In a separate visit the lens was rotated/ repositioned.At a later date the lens was exchanged.H6- health effect - impact code (f): '4644' should be removed.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key21260159
Report Number2023826-2025-00143
Device Sequence Number8075186
Product Code QCB
UDI-Device Identifier00840311307739
UDI-Public(01)00840311307739(11)240123(17)261231
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/29/2025
03/29/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date01/31/2025
03/29/2025
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-UNK; FOAM TIP PLUNGER MODEL-FTP, LOT#-UNK; INJECTOR MODEL-MSI-PF, LOT#-UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale